# SDR CA031208005

- Difficulty date: December 1, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7250 · Turbine Section
- Part: Retainer
- Part number: 3020159
- Condition: Collapsed
- Location: Turbine Section
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CUSTOMER EXPERIENCED A NEGATIVE SHIFT IN PERFORMANCE AND INCREASED ITT.  THE HOT SECTION WAS INSPECTED. THE CT SHROUD SEGMENTS HAD SHIFTED AND THE CT BLADES WERE RUBBED. THIS PROBLEM HAS BEEN DOCUMENTED ON AT LEAST 5 OTHER ENGINES THAT THE AUTHOR IS AWARE OF.  PWA HAS ISSUED P/N 3110741-02 RETAINING RING ON SB 13121 (60A, 61, 62, 65 SERIES) AND SB 3248 (41/42, 45 SERIES) TO PREVENT THE COLLAPSE OF THE RETAINING RING. THE LATTER SB HAS NOT BEEN ISSUED ON SMALLER ENGINE MODELS SUCH AS THE114A ENGINE MODEL TO ALLOW THE MORE ROBUST RETAINING RING TO BE USED.
